MAUDE Adverse Event Report: VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Catalog Number THP3032X100A-G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Ischemia (1942); Thrombosis/Thrombus (4440)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4440 - occlusion / thrombosis - thrombus on the medial curve of arch after using a thp3032x100a on a patient requiring an fet.(understood to be frozen elephant trunk).Impact code: 4648- insufficient information - patient outcome has not been communicated for this event.Device problem code: 3190 - insufficient information - no device failure /deficiency has been reported.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4-year review of similar complaints thoraflex hybrid sales (b)(6) 2021 - (b)(6) 2025 vs occlusion/thrombosis > body events (b)(6) 2021 - (b)(6) 2025 gave an occurrence rate of (b)(4) no trend requiring action has been identified.4111 - communication interview: additional information.3331 - analysis of production records: full batch review performed which showed no issues with the device during manufacture.4117 - device not returned: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available as investigation is ongoing.
 
Event or Problem Description
Event of thrombus on the medial curve of arch after implanting a thp3032x100a thoraflex hybrid device on a patient requiring an fet (understood to be a frozen elephant trunk) physicians have administered anticoagulants.Patient outcome is unknown at this time.
 
Event or Problem Description
Event of thrombus on the medial curve of arch after implanting a thp3032x100a thoraflex hybrid device on a patient requiring an fet ( understood to be a frozen elephant trunk) physicians have administered anticoagulants.Additional narrative received for this patient - on post operative day 1 (b)(6) 2025) a left lower extremity acute limb ischaemia with embolic occlusion of the distal left popliteal with evidence of thrombus at the distal tevar graft (author of this report deems this to be thoracic endovascular aortic repair) representing likely origin of embolus was documented by site.Treatment of the event included: a catheter thrombectomy, lower extremity, left lower extremity angiogram which resolved the event without sequalae on (b)(6) 2025.The patient continued on the study.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00054 to provide event closure information for tag0237.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4440 - occlusion / thrombosis - thrombus on the medial curve of arch after using a thp3032x100a on a patient requiring an fet.(understood to be frozen elephant trunk) thrombectomy was not performed during this procedure.1942 - ischemia - additional information for this patient stated left lower extremity acute limb ischemia.Impact code: 4624 - surgical intervention - ischemia was treated with a catheter thrombectomy, lower extremity, left lower extremity angiogram which resolved the event without sequalae on (b)(6) 2025 device problem code : 3190 - insufficient information - no device failure /deficiency has been reported.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4-year review of similar complaints thoraflex hybrid sales jan 21 - apr 25 vs occlusion/thrombosis > body events jan 21 -may 25 gave an occurrence rate of 0.034% no trend requiring action has been identified.4111 - communication interview: additional information received - a thrombectomy was not performed for initial thrombus during the procedure.There were no indications of graft twisting or kinking, and no intraoperative difficulties were reported that could have contributed to graft occlusion.No patient allergies to graft components were indicated.The graft's behaviour under pressure was not applicable in this case, and no significant anatomical features or curvature were noted at the intended landing zone.The distal ring deployed fully; however, information regarding the distal seal was not communicated.For ischemia on post operative day 1 (b)(6) 2025) a left lower extremity acute limb ischaemia with embolic occlusion of the distal left popliteal with evidence of thrombus at the distal tevar graft (author of this report deems this to be thoracic endovascular aortic repair) representing likely origin of embolus was documented by site.Treatment of the event included: a catheter thrombectomy, lower extremity, left lower extremity angiogram which resolved the event without sequalae on (b)(6) 2025.The patient continued on the study.4112 - analysis of information provided by user/third party - scans were received and reviewed on 23 jun 25 which concluded -the thoraflex hybrid device appears to be performing as intended, treating the aortic dissection and providing an effective distal seal in the descending aorta.3331 - analysis of production records: full batch review was performed form base fabric to finished product for batch id.25502968 which confirmed the device was manufactured to specification with no issues found.4117 - device not returned: device remains implanted investigation findings: 213 - no device problem found - no issues were found on review of the retained manufacturing and quality records for this device, scans were received and reviewed on (b)(6) 2025 which concluded -the thoraflex hybrid device appears to be performing as intended, treating the aortic dissection and providing an effective distal seal in the descending aorta.Investigation conclusion: 4315 - cause not established - as no issues were found with the manufacture of the device and scan review appears to show the device is performing as intended, no causal link between the event and the device could be determined.Additional information: section h7 other - - catheter thrombectomy was performed for ischemia.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key22094756
Report Number9612515-2025-00054
Device Sequence Number20800091
Product Code QSK
UDI-Device Identifier05037881026725
UDI-Public05037881026725
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberTHP3032X100A-G
Device Lot Number25502968
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2025
Supplement Date Received by Manufacturer05/04/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient Age63 YR
Patient SexUnknown
Patient RaceBlack Or African American